Franklin Upper SBPT Meeting Wise Agenda Template				
Meeting Agenda: 1 Date: 01/11/2022 Start Time: 3:30 p.m. End Time: 4:45 p.m. Location: Zoom	Norms:  1. Take an inquiry stance 2. Assume positive intentions 3. Ground statements in evidence 4. Stick to protocol and ensure all voices are heard 5. Be here now 6. Start and end on time			
	Attendees: Facilitator: Cameron Technology: Mundorff Timekeeper: Reed Note-taker: Gilbert  Attendance: Villane, Lawrence, Groff, Gilbert, Smith, Cameron, Rotoli, Soprano, Krug, Mundorff, Vargas-Perez Student(s):			

**Celebrations**: Villane is getting ready to welcome Baby #2 in June!!

## To prepare for this meeting, please:

- Read this agenda prior to meeting
- Submit agenda items by the Friday before the scheduled meeting

## Schedule:

Jenedale.		
Time:	Minutes:	Activity:
3:30-3:32 pm	2	SBPT Structure  • Franklin Upper School SBPT Ground Rules
3:32-3:35 pm	3	Professional Development Approvals  ■ Approved PD Requests Subcommittee is a meeting between SBPT meetings to approve PD requests. A folder has been created so that all members have access.
3:35-3:40 pm	5 min.	Topic 1: SCEP  • Updates:
3:40-3:55 pm	10 -15 minutes  How do we want	Topic 2: School Based PTC  • Need to communicate PTC dates with teachers ASAP (January 19, May 4  • SBPT needs to decide on a NEW format - one possibility see

	to share out to parents? Google classrooms and robocalls  Organized by cohort (separate links). Once parents/students enter, they will be put in breakout rooms.  Have counselors put out the zoom links with break out rooms by counselor and admin names  4-6 PM as the meeting time  Letter to teachers will be created by Groff	<ul> <li>From last meeting-Format: Virtual - each grade level counselor has one Zoom meeting. All teachers for that grade level log into that Zoom for PTC. Parents are given that one Zoom link. This allows parents to log into one Zoom link and meet with all their students' teachers at once. Teachers who don't have that student can stay muted with their cameras off. Parents can be kept in the Zoom waiting room and be let in one at a time. Teachers can also hop between the 4 different grade level Zooms if need be. For example, Mr. Lopez would run the 9th Grade PTC Zoom. All 9th grade teachers would log into that Zoom. All 9th grade parents would be given that Zoom link. Mr. Lopez would let parents in one at a time to meet with teachers. Parent A comes in, all teachers of that parent's student unmute and turn their cameras on and can speak collaboratively with the parent. When they are done, Mr. Lopez lets the next parent in.</li> <li>Similar to the above option, have one school zoom link with grade levels in breakout rooms so special teachers can easily bounce between grade levels.</li> <li>Plan by cohorts, not grade level and invite struggling student families</li> <li>A subcommittee will be developed including: Groff, Rotoli, Gilbert and Bestram</li> <li>The dates of 1/19/22 and 5/4/22 were approved. The subcommittee will develop the plan.</li> </ul>
3:55-4:00	5 mins	Topic 3: MTSS Plan  • Has the plan been approved?  • When will the plan be presented to SBPT?
4:00-4:07	7 min	Topic 4: Clubs:  Clubs 2021-2022  The following clubs were approved: Yearbook Club (RTA), World Cultures, Taekwondo, Rise Fitness & Wellness, Outdoor, Greenhouse, Anime & SCP, Senior Class/Government (RTA), SEAM, Robotics.  SBPT will follow-up with advisors to determine meeting times and tentative budget.

4:08-4:11	3 min	Topic 5: PD Half-Days  Next half day is 3/4/22!  Sub-committee needs to be formed for planning purposes!!  Volunteers:				
4:12-4:17 pm	5 min	Topic 6: Remote/Hybrid Instruction  Is there a need to review protocols and procedures for delivering instruction to students?  Creating a document might be helpful				
4:18-4:24 pm	5-7 min	Topic 7: After School Tutoring/Programs				
		<ul> <li>T/R 2:30-4:30 (Focus is on students who need to finish an OCR class to earn the exam exemption.)</li> </ul>				
4:24-4:30 pm	5 min	Topic 8: Parent Report				
		I. <u>Padres Comprometidos/Engaged Parents</u>				
		· Parent training took place on 1/10/22				
		· Topic: Paving the Road to Academic Success				
		· Presenters: K. Iannopollo & V. Crans				
		· Next session, Monday, January 17 <sup>th</sup>				
		· Dates: 11/29/2021 -2/15/2022; via Zoom				
		II. <u>PTO</u>				
		Next meeting, Tuesday, January 18 <sup>th</sup>				
		<ul> <li>Discuss and Planning next steps for Game night and Financial Information Night</li> </ul>				
		III. <u>Holiday Food Baskets</u>				
		<ul> <li>Thanksgiving: 15 gift baskets were delivered to 15 of Franklin Families in need (provide by The Father's House Church)</li> </ul>				
		<ul> <li>Christmas: 15 gift baskets were delivered to</li> <li>15 of Franklin Families in need (provide by</li> </ul>				

		Father's House Church)  · Holiday gifts: 5 Franklin Families in need were supplied with a gift card to purchase gifts for their children (provide by Restoring Life Center Church)
Would i     the more		the month?
	2 min	Agenda Items for Next Meeting:  Rescheduling March's meeting to the 2nd or 3rd Tuesday of the month.
All Done	2 minutes	APPROVE MINUTES:  Donna Groff-McNulty Jeanette Gilbert Richard Smith Corrine Mundorff Gayle Cameron Teresa Caurence Steve Soprano Anthony Rotoli Marta I. Vargas-Perez Breanna Villane HOWARD KRUG  Date:02/01/22 Signatures: Agenda Development: Groff and Obi  Roles: Facilitator: Krug Technology: Cameron Timekeeper: Villane Note-taker: Groff